Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 12)

Items/Page:    Sort:
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Cao, JF;  Li, WT;  Zhao, M
View/Download:28/0
 
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:52/0
 
Regularity of Minimizers in the Two-Phase Free Boundary Problems in Orlicz-Sobolev Spaces [期刊论文]
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 2017, 卷号: 36, 期号: 1-1, 页码: 37-47
Zheng, J;  Feng, BH;  Zhao, PH
View/Download:1/0
 
Porosity of the free boundary for quasilinear parabolic variational problems [期刊论文]
BOUNDARY VALUE PROBLEMS, 2015
Zheng, J;  Feng, BH;  Zhao, PH
View/Download:3/0
 
The selection for dispersal: a diffusive competition model with a free boundary [期刊论文]
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2015, 卷号: 66, 期号: 5, 页码: 2143-2160
Wang, J
View/Download:5/0
 
The spreading frontiers in partially degenerate reaction-diffusion systems [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 122, 页码: 215-238
Wang, J;  Cao, JF
View/Download:0/0
 
Invasion by an inferior or superior competitor: A diffusive competition model with a free boundary in a heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 卷号: 423, 期号: 1, 页码: 377-398
Wang, J;  Zhang, L
  |  View/Download:74/0
 
Porosity of free boundaries in the obstacle problem for quasilinear elliptic equations [期刊论文]
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 2013, 卷号: 123, 期号: 3, 页码: 373-382
Zheng, J;  Zhang, ZH;  Zhao, PH
  |  View/Download:15/0
 
A Remark on Hausdorff Measure in Obstacle Problems [期刊论文]
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 2012, 卷号: 31, 期号: 4, 页码: 427-439
Zheng, J;  Zhao, PH
  |  View/Download:4/0
 
A computational method for inverse free boundary determination problem [期刊论文]
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2008, 卷号: 73, 期号: 9, 页码: 1291-1309
Hon, YC;  Li, M
  |  View/Download:26/0
 

1 2 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace